# SDR AALA2020083199017

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 2,257 hours, 630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850317BHW
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING SEAT MOUNTED AT 31 ABC COVER DAMAGED. (LIGHT WORKS). REMOVED AND REPLACED RACEWAY SHROUD PER CMM 25-21-61.
